International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2001 / Article

Open Access

Volume 14 |Article ID 607649 | https://doi.org/10.1155/S1048953301000259

Ravi P. Agarwal, Donal O'Regan, "Nonlinear essential maps of Mönch, 1-set contractive demicompact and monotone (S)+ type", International Journal of Stochastic Analysis, vol. 14, Article ID 607649, 9 pages, 2001. https://doi.org/10.1155/S1048953301000259

Nonlinear essential maps of Mönch, 1-set contractive demicompact and monotone (S)+ type

Received01 Feb 2000
Revised01 Jun 2000

Abstract

In this paper the notion of an essential map is extended to a wider class of maps. Here we show if F is essential and FG, then G has a fixed point.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views81
Downloads391
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.